# SDR 95ZZZX5324

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, FOUND RUDDER RT SIDE RIB NR 17 FWD OF EXISTING REPAIR HAS 1 EACH CRACK.  FABRICATED AND INSTALLED REPAIR MEMBERS FOR CRACKED RIB IAW DC9 SRM 55-03, FIG 12, AND SB 55-23.  N/R NR 027A1/0133.
